# SDR 02FDEA00610

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 4,944 hours, 2,638 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Part time: 3,362 hours, 3,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 GEN FAULT ILLUMINATED IN FLIGHT.  FOLLOWED ECAM PROCEDURES.  UNABLE TO RESET NR 1 GEN STARTED APU.  ACN RELEASED PER MEL/CDL: 24-11-01GEN NR 1 - INOP.  APU GEN MUST BE USED TO PWR 1 AFFECTED BUS THROUGHOUT FLIGHT.  VERIFY AND RECORD IN EAML THAT OIL QTY OF IDG IN DISC MODE, REMAINING OPERATIVE IDG, & APU GEN ARE CHECKED ONCE EACH FLIGHT DAY.  GPCU BITE INDICATED MPU/WIRING IN FLT APU AUTO-SHUTDOWN.  APU INOP.  FOLLOWED ECAM AND TURNED APU MSR SW OFF.  DIVERTED TO RNO DUE TO NR 1 GEN + APU INOP, REF WRI 24-20/2038.  APU SHOWED NO INDICATION OF OIL AT TANK.  SERVICED APU TO FULL AND FOUND SEVERAL B-NUTS LOOSE.  TIGHTENED B-NUTS WIPED DOWN AREA AND RAN APU WITH NO LEAKS DETECTED.
